# SDR CA151229011

- Difficulty date: December 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 66,348 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DUE TO A MAINTENANCE ISSUE WITH A FUEL FILTER, THE ACFT WAS BROUGHT BACK TO AIRPORT. NO FUEL DUMP WAS CARRIED OUT.  THE FLIGHT LANDED OVERWEIGHT AND THE CAPTAIN DECLARED A PAN PAN TO HAVE THE EMERGENCY VEHICLES STANDING BY IN CASE OF HOT BRAKES.  RESOLUTION NR 1 ENGINE FUEL FILTER REPLACED IAW AMM 73-11-02, PB401. LT ENGINE PRESS FUEL FILTER DIF SWITCH ALSO REPLACED IAW AMM 73-34-01.  FUEL TANK SUMPED, NO CONTAMINATION FOUND.  ALL NORMAL ON GROUND RUN.
